# SDR SWAA094757

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 44,581 hours, 36,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Part serial: MA5695
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
